# SDR I5PA2021020988803

- Difficulty date: February 9, 2021
- Submitted: February 11, 2021
- Operation: Air carrier
- Aircraft: N888LT
- Make and model: Boeing 757230
- Aircraft serial: 25441
- Aircraft time: 73,634 hours, 24,088 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Isolation Valve
- Part number: 2790598102
- Part serial: 0997
- Condition: Faulted
- Location: Bleed System
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DISCREPANCY - BLEED ISLN VALVE STAYS ILLUMINATED.   REMOVED AND REPLACED BLEED ISOLATION VALVE IAW AMM 36-11-04. OPS CHECK OK.
